de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Seven-dimensional octonionic Yang-Mills instanton and its extension to an heterotic string soliton

Günaydin, M., & Nicolai, H. (1995). Seven-dimensional octonionic Yang-Mills instanton and its extension to an heterotic string soliton. Physics Letters B, 351(1-3), 169-172. doi:10.1016/0370-2693(95)00375-U.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5BA2-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5BA3-4
Genre: Journal Article

Files

show Files
hide Files
:
342011.pdf (Publisher version), 316KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Günaydin, Murat1, Author
Nicolai, Hermann2, Author              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We construct an octonionic instanton solution to the seven-dimensional Yang-Mills theory based on the exceptional gauge group G2 which is the automorphism group of the division algebra of octonions. This octonionic has an extension to a solitonic solution of the low energy effective theory of the heterotic string that preserves two of the sixteen supersymmetries and hence corresponds to N = 1 space-time supersymmetry in (2+1) dimensions transverse to the seven dimensions where the Yang-Mills instanton is defined.

Details

show
hide
Language(s):
 Dates: 1995-05
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 342011
DOI: 10.1016/0370-2693(95)00375-U
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 351 (1-3) Sequence Number: - Start / End Page: 169 - 172 Identifier: ISSN: 0370-2693